# SDR REXA2015091000853

- Difficulty date: September 10, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 18,498 hours, 11,815 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS EMER FLASHLIGHT INOPERATIVE.  R & R CAPTAINS EMER FLASHLIGHT BATTERY IAW CMM 25-60-02.  OPERATIONS CHECKED GOOD.
